Title

Nonlinear Ion-Acoustic-Waves In A Magnetized Plasma And The Zakharov Kuznetsov Equation

Authors

Authors

B. K. Shivamoggi

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

J. Plasma Phys.

Keywords

Physics, Fluids & Plasmas

Journal Title

Journal of Plasma Physics

Volume

41

Publication Date

1-1-1989

Document Type

Article

Language

English

First Page

83

Last Page

88

WOS Identifier

WOS:A1989U146100009

ISSN

0022-3778

Share

COinS